# SDR DALA2020122304244

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 12,779 hours, 1,161 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL AT GATE CABIN PRESSURIZED LIGHTS FLASHING AT ALL CABIN DOORS CABIN NOT PRESSURIZED.  CORRECTIVE ACTION: PERFORMED RESIDUAL DOOR PRESS INDICATION TEST OF DSCS1 & 2.  SYSTEM OPERATIONS CHECKS GOOD, OK FOR SERVICE, REF A350 MM A350-A-52-71.
